MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-006
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
¿voluntary report received (mw5113219) patient stated: i had arthritis and saw an orthopedic surgeon.He implanted an attune l knee prothesis.From day 1 i had problems.Severe pain; swelling and even the physical therapist relayed symptoms unusual.I finally had ct done and it showed debonding of prothesis and the original surgeon relayed he does not do revisions i finally found an excellent ortho doctor w/ (b)(6), and he saw results of ct and he replaced the attune device w/ a stryker device.But in interim of follow up from 1st surgery implant of attune device, i had additional surgery for left knee neuroma; then still had issues and swelling.Recently i had the peroneal nerve left knee decompressed by same surgeon who did the revision: dr.(b)(6).The original surgeon and his colleague he sent me to treat me as a hysterical female.Ps i am an rn in my 60's so i know my body very well, and i knew the severe pain i was feeling was not normal.Even dr.(b)(6), the original surgeon, his own therapist had admitted to met the pain and symptoms i was having were very abnormal.".

Brand Name
ATTUNE RP TIB BASE SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15940815
Report Number1818910-2022-24735
Device Sequence Number17706771
Product Code NJL
UDI-Device Identifier10603295042600
UDI-Public10603295042600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-10-006
Device Catalogue Number150610006
Device Lot Number8466836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM.; SMARTSET GHV GENTAMICIN 40G.; SMARTSET GHV GENTAMICIN 40G.; UNK ATTUNE KNEE TIBIAL INSERT.; UNKNOWN KNEE FEMORAL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown